# SDR ABXA9500012

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5920340503
- Condition: Damaged
- Location: Fs 658
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND DRILL START ON FRAME 658 AT LONGERON 7L.  REPAIRED IAW ABX REA D953-10731-MR.
